# SDR UPS01237348

- Difficulty date: December 4, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5260 · Entrance Stairs
- Part: Uplock Cable
- Condition: Failed
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DEPARTURE, AFT AIRSTAIR FAILED TO RETRACT (UPLATCH CABLE FAILED)  REPLACED UPLATCH CABLE.
